# SDR IPXA2021070171164

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6055507
- Part serial: 48499
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CL/H I/B FLAP O/B AFT HINGE #6 LUG BORE HOLE AND I/B FACE HAS PITTINGREMOVED PITTING AND CORROSION FROM FLAP LUG BORE IAW CMM 57-52-03. PERFORMED DETAIL INSPECTION ,FPI, AND HFEC TO INSURE NO CRACKING OR FURTHER DAMAGE.FABBED AND INSTALLED BUSHINGS IAW CMM 57-52-03
